# SDR CA970815015

- Difficulty date: August 2, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Downlock
- Condition: Dirty
- Location: Mlg
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) RIGHT HAND GEAR DOWNLOCK FOUND DIRTY AND WOULD NOT OPERATE FREELY.
